Nonlinear equations with weighted potential type operators in Lebesgue spaces

Abstract


By method of monotone operators, existence and uniqueness theorems are proved for some classes of nonlinear equations with weighted potential type operators in Lebesgue spaces.

About the authors

Sultan N Askhabov

Chechen State University

Email: askhabov@yandex.ru
(д.ф.-м.н., доц.), декан, факультет математики и компьютерных технологий; Чеченский государственный университет; Chechen State University

References

  1. Асхабов С. Н. Нелинейные уравнения типа свёртки. М.: Физматлит, 2009. 304 с.
  2. Колмогоров А. Н., Фомин С. В. Элементы теории функций и функционального анализа. М.: Физматлит, 2004. 570 с.
  3. Асхабов С. Н. Об одном нелинейном уравнении с весовым оператором типа потенциала / В сб.: Труды восьмой Всероссийской научной конференции с международным участием. Часть 3: Дифференциальные уравнения и краевые задачи / Матем. моделирование и краев. задачи. Самара: СамГТУ, 2011. С. 24-27.
  4. Асхабов С. Н. Приближенное решение нелинейных уравнений с весовыми операторами типа потенциала // Уфимск. матем. журн., 2011. Т. 3, № 4. С. 8-13.

Statistics

Views

Abstract - 14

PDF (Russian) - 3

Cited-By


Refbacks

  • There are currently no refbacks.

Copyright (c) 2011 Samara State Technical University

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.

This website uses cookies

You consent to our cookies if you continue to use our website.

About Cookies